# SDR SWAA2024102242290

- Difficulty date: September 26, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 26,311 hours, 13,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zon E100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE CORROSION BETWEEN STA 500B AND 500A<[01] REMOVED CORROSION PER SRM 53-00-53-1A-2. FOUND TO BE OUT OF LIMITS TRANSITION ANGLE REQUIRES REPLACEMENT BETWEEN STA 500A THRU STA 500B;[02] CORRECT PART NUMBER FOR TRANSITION ANGLE 143A7501-231;[03] CORRECT PART NUMBER FOR TRANSITION ANGLE 143A7510-231;[04] TRANSITION ANGLE REPLACEMENT WILL BE PERFORMED ON TTG8Q00W3717 LINE # 1143;[05] C/W INSPECTION
